# SDR AALA202510216541

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 44,852 hours, 17,862 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Split
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER TRAILING EDGE APEX STRIP HAS A 3.5" SPLIT STARTING AT THE BOTTOM OF THE STRIP. MAINTENANCE REPAIRED APEX STRIP PER SRM 55-41-19-300-004.
